The equations of the cone associated to the Rees algebra of the ideal of square-free k-products



Document title: The equations of the cone associated to the Rees algebra of the ideal of square-free k-products
Journal: Morfismos
Database: PERIÓDICA
System number: 000188558
Authors: 1
Institutions: 1Instituto Politécnico Nacional, Escuela Superior de Física y Matemáticas, México, Distrito Federal. México
Year:
Volumen: 5
Number: 1
Pages: 17-27
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Algebra,
Ecuaciones del cono,
Algebra de Rees,
Productos-k,
Monomios
Keyword: Mathematics,
Pure mathematics,
Algebra,
Cone equations,
Rees algebra,
K-products,
Monomials
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).